# SDR SWAA2022031675171

- Difficulty date: February 18, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD LOWER SUPPORT ANGLE BRACKET AT STA 867 LBL 12 CRACKED. DOT# A193-19 / [01] REMOVED CRACKED BULKHEAD LOWER SUPPORT ANGLE AND REPLACED WITH NEW BULKHEAD LOWER SUPPORT ANGLE; PN 149A8109-114 ATAG A108783; IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 ID:0019 REV A;[02] VERIFIED ITEM 1;[03] VERIFIED STEPS 1 THRU 2; JOB COMPLETE; AUDIT C/W
